# SDR DLM11991451

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: G-7 Galley
- Component: 327
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, THE NR 327 G-7 GALLEY OVEN HAD AN ELECTRICAL ODOR.  CREW HAD TO PULL THE C/B DUE TO IT NOT POPPING.  STRONG SMELL AND SMOKE IN AFT AREA.  REPLACED OVEN.
